Translator Disclaimer
July 2013 Transversal symmetries on real hypersurfaces in a complex space form
Jong Taek Cho, Makoto Kimura
Hiroshima Math. J. 43(2): 223-238 (July 2013). DOI: 10.32917/hmj/1372180513

Abstract

We classify real hypersurfaces in a complex space form whose structural reflections are isometries. We also determine real hypersurfaces in a complex space form whose transversal Jacobi operators have constant eigenvalues and at the same time their eigenspaces are parallel (along transversal geodesics).

Citation

Download Citation

Jong Taek Cho. Makoto Kimura. "Transversal symmetries on real hypersurfaces in a complex space form." Hiroshima Math. J. 43 (2) 223 - 238, July 2013. https://doi.org/10.32917/hmj/1372180513

Information

Published: July 2013
First available in Project Euclid: 25 June 2013

zbMATH: 1278.53021
MathSciNet: MR3072953
Digital Object Identifier: 10.32917/hmj/1372180513

Subjects:
Primary: 53B20, 53C15, 53C25

Rights: Copyright © 2013 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.43 • No. 2 • July 2013
Back to Top